# SDR SWAA2017110317542

- Difficulty date: October 26, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 20,820 hours, 12,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 112A4011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL ATTACH STRIP CORRODED AT BS 767, AROUND NUT PLATE HOLES.  R&R STRIP PER SOPM.
